Had my third infusion of Glutathione injected into my arm on Thursday. I had 2000mg put in. When I got home I was very tired. I had to lay down and I almost fell asleep even with my head shaking nonstop. I still feel more a little more fatigued today. I have 2 more glutathione infusions to be done over the next few weeks. I am going to try and separate the infusions by about a week and a half so I don’t overload my body. So far it doesn’t seem to be helping.
While I was in the office the doctor told me there was a guy in his office that could hardly walk from achillies tendon pain from Cipro. I met a guy out in the parking lot who I had seen previously in this doctor’s office. He told me he had white spots on his brain. He was young too. Probably about 20 years old. He said he had terrible fatigue and some joint stiffness. I asked him if he ever took Levaquin and Cipro. He told me he took Cipro a few times but never had a reaction when he was on it. I told him all about the delayed effects of this drug. He looked at me in disbelief. I gave him some quinolone literature like I do with most people but I am not sure if he believed it could possibly be from the Cipro.
Please educate others on the long terms and often permanent effects of Levaquin, Cipro and other quinolone antibiotics.